Nonlinear Dynamics at the Free University Berlin

Nikita Begun


Research interests

  • Dynamical systems
  • Differential equations
  • Reaction-diffusion equations
  • Hyperbolic attractors
  • Systems with dry friction
Address:
Freie Universität Berlin
Institut für Mathematik
Arnimallee 3
D - 14195 Berlin
Office: 135, Arnimallee 7, rear building
Phone: + 49 - 30 - 838 755 80
E-mail: begun at math.fu-berlin.de
(replace the "at" by a @)

Projects


Preprints and Publications

N. A. Begun, V. A. Pliss, G. Sell
On the Stability of Weakly Hyperbolic Invariant Sets
Journal of Differential Equations, 2017.
M. Arnold, N. A. Begun, P. Gurevich, E. Kwame, H. Lamba and D. Rachinskii
Dynamics of Discrete Time Systems with a Hysteresis Stop Operator
SIAM J. Applied Dynamical Systems, 2017.
N. A. Begun, V. A. Pliss and J. R. Sell
On the stability of hyperbolic attractors of systems of differential equations
Differential Equations (2016) 52: 139.
N. A. Begun
Perturbations of Weakly Hyperbolic Invariant Sets of a Two-Dimensional Periodic System.
Vestnik St. Petersburg University. Ser. 1 Mat. Mekh. Astron., 2015, no. 1, pp. 23–33.
N. A. Begun and S. G. Kryzhevich
One-dimensional chaos in a system with dry friction: analytical approach
Meccanica. 2015.
N. A. Begun
On the Stability of Leaf Invariant Sets of Three-Dimensional Periodic Systems.
Vestnik St. Petersburg University. Mathematics, No. 3. 12-19. 2014.
N. A. Begun
On the closure of the leaf invariant set of perturbed system.
Differential Equations and Control Processes. No 1. 80-88. 2013.
N. A. Begun
On the Stability of Sheet Invariant Sets of Two-Dimensional Periodic Systems.
Vestnik St. Petersburg University. Mathematics, Vol. 45, No. 4, pp. 145-152. 2012.
N. A. Begun and S. Yu. Pilyugin
Analogues of Takens Theorems for Generalized Actions of the Group Z^{\infty}.
Vestnik St. Petersburg University. Mathematics, Vol. 43, No. 4, pp. 198-203. 2010.
N. A. Begun
On the Existence of Square-Integrable Solutions for Systems with Weak Nonlinearity.
Vestnik St. Petersburg University. Mathematics, Vol. 43, No. 2, pp. 74-81. 2010.
switch Last change: Jan. 5, 2017
This page strictly conforms to the XHTMLswitch1.0 standard and uses style sheets. Valid XHTML 1.0! Valid CSS!